Items where author is "Pérez, Ángel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Criado Herrero, Regino and Flores Álvarez, Julio and García González, Esther and García del Amo, Alejandro and Pérez, Ángel and Romance del Río, Miguel (2019). On the α-nonbacktracking centrality for complex networks: existence and limit cases. "Journal of Computational and Applied Mathematics", v. 350 ; pp. 35-45. ISSN 0377-0427. https://doi.org/10.1016/j.cam.2018.09.048.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM